U.S. doctors online nowAsk doctors free
Roswell, GA
A 33-year-old female asked:

I started taking generic ritalin (methylphenidate). my head fels swollen. i can't do my yoga that puts my head below my waist. i take procera avh. is something wrong?

1 doctor answer2 doctors weighed in
Dr. Shawn Cassady
Psychiatry 37 years experience
Stop the AVH: Try Ritalin (methylphenidate) without the avh. Acetyl-l-carnitine, vinpocetine and huperzine-a are active in the central nervous system. You may be having an interaction side effect of overstimulation. Find best dose of Ritalin (methylphenidate) first then consult doc about avh. I would advise against mixing "naturopathic" chemicals with prescription meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 24, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.